# SDR UPS04243395

- Difficulty date: October 4, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlgww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK FOUND ON NWW LEFT SIDEWALL JUST BELOW LEFT AFT SIDE PRESSURE PANEL.  HFEC CARRIED OUT IAW B727 NDTM 51-00-00 PT 6 FIG 4, CRACK CONFIRMED, ENDS MARKED.  STOP DRILLED CRACKS IAW SRM 51-10-01.  HFEC CARRIED OUT AROUND STOP DRILLED AREAS IAW B727 NDTM 51-00-00 PT 6 FIG 4.  CRACKS CONTAINED WITHIN STOP DRILLED AREA.  REPAIRED IAW SRM 51-40-02.
